Can Astipro help my nasel congestion from a headcold? This is in addition to my chronic rhinitus. It seems to just make me sneeze more.
Astepro is a prescription medicine used for treating nasal allergy symptoms. It is a type of antihistamine that has been shown to help improve symptoms such as runny or stuffy nose, sneezing, and nasal itching. The medicine comes in nasal spray form and is typically used twice a day. Although most people tolerate it well, potential side effects include nosebleeds, headaches, and bitter taste.
Make you sneeze more could be side effects of using Astepro, as around 4% of the people who take this have complaints of nasal discomfort which may induce more sneezing.
Maybe ask your doctor to prescribe some alternative which would be more comfortable to your ailment.
Take care, best wishes!
- Astepro Information for Consumers
- Astepro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Astepro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 6 answers
Posted 17 Nov 2011 • 3 answers
Posted 1 Apr 2012 • 3 answers
Posted 13 Jun 2015 • 1 answer
Posted 15 Feb 2017 • 1 answer